# SDR KBM2005F00237

- Difficulty date: August 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Evaporator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAP MOTOR INOPERATIVE.  REMOVED AND REPLACED EVAP MOTOR.  (M)
